Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Masturbating. Semi erectile dysfunction. Stopped. Have viagra, use lubic gel with condoms?

I am 23 male , healthy , with no severe medical history.
Due to over masturbation since last 8 yrs - 3times/day, i have semi erectile dysfunction now.
I have stopped it though,and have started to gain back the energy now.
I have read about all the precautions of viagra and decide to take the 25mg tablet without consulting doctor.I haven't been sexually active to test it , but i had no side effects.
Can i take it next time too , when i have to have sex ?
Also can lubic gel be used with latex condoms ?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hi there.
You have asked a few qns. and I will try to address them systematically here.
1. It is indeed an incorrect notion that masturbation leads to erectile problems. No, it does not !
2. Viagra should be taken with medical advise. In some countries it is now available over the counter with advise from the chemist. Over and above this, my question is do you need it? When you are sexually active, I would say 'go slow', dont aim for penetrative sex directly. Allow the relationship to grow, let your confidence levels build up, then, you will probably get good erections naturally. If it continues to bother you, do see a specialist.
3. Water based lubricants should be alright with condoms. Do read the fine print on the lube carton, it will mention this.
Good luck !
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor